flecainide Acetate 50mg tabs, I have been to see my specialist today, about my AF and he said I have paroxysmal AF and he has changed my
Tablets to the one above, I take verapamil 120g twice a day told me to drop one of verapamil tabs and take flecainide twice a day, I was going to ask if anyone had any bad side affects on them? my Af been quite bad lately, Suzy
I have been on them for 3 months and have only had one mild episode in all that time. Previously I had A.F. for 75%of the time. For the first week I felt a bit spaced out but after that no obvious side effects apart from feeling a bit more sleepy than usual but nothing disabling. A small price to pay really. Not everyone gets on with flecanide though as for some it doesn't work and others do seem to have unpleasant side effects. Good luck.
I was originally prescribed them a pill in the pocket, 300mg at onset of episode. This worked for me for about 8 years ie it stopped the attack. I then took 50mg x 2 daily following ablation, that was from last Nov that was prevent an attack, the only side effect I ever had was on the larger dose when I made the mistake of taking them and then eating a meal, I had nausea for a while but that is the only side effect I have ever had.
Hi I take Flecainide and am ok on it. Hope it works for you.
I take 200mg flecainide a day, I'm okay on it. I also take Bisoprolol which makes me very tired and breathless
I was prescribed 100mg of Flecainide twice a day after an ablation three years ago and got along with it fine. No problems and no AF. Just over a year ago I noticed my toes were slightly numb. Not a big deal. Eight months ago the dose went up to 150mg twice a day (as AF was creeping into my life again) and the lack of sensation spread to my heels and then ankles. It's now half way up my legs at the front and a bit lower at the back. Feels a bit as if they are wrapped in cling film - slightly tight. Odd to the touch, but not painful. It's like wearing imaginary socks and is really only noticable when I've not got socks on.
I also have an impaired sense of taste and was sent to an ENT specialist who thought it was a side effect of medication and Flecainide is probably the culprit.
Flecainide gives me palpitations, so EP took me straight them, tried them twice with the same effect. But we're all different, so it's what works for you that matters. Koll
I used 50mg twice a day without side effects, didn't do too much for my AF mind. Post cox maze and removal of cardiac tumour I had episode of SVT and was prescribed flecainide 100 mg twice a day. ECG holter showed 70 episodes of heart pausing in 48 he period. Now only take small dose of beta blocker. Incidently now have VT . the hope is 12 months post op my heart will have recovered from surgery and learn how to behave. The AF journey is long and varied. Mine has been made more bearable with the excellent cardiac team I have been part of. Good luck
It works for me and has done for 15 years and I am on the max. dose
I've been on them for almost ten years and will be on them for life.
I was on Flecainide (150mg 2x daily) for 9 years until I had an ablation around 6 weeks ago. At first the Flecainide was great - kept AF away except for the odd episode now and again. But over the years it became less effective which apparently is what happens. With me there were no side effects except that sometimes I felt light headed (what some people call a Flecainide "high".) especially if I took it before food in the morning. 50mg is at the low end - don't be surprised if you have to increase it over time.
Do you know why it becomes less effective? Is it because the heart gets used to it./ the body becomes immune to it/ the A.F. gets worse. My E.P. said that while the flecanide is controlling it is as if you havie not got it so the " A.F. begets A.F. " should be halted . It would be interesting to know but it's probably a mystery!
The whole AF thing is very complicated and everyone's experience is different but one Dr told me that it is very common for Flecainide to lose its effectiveness over a period of time. I'm not sure why. I was having spells of AF every couple of days so was given an ablation six weeks ago. So far so good. No AF though they told me to continue with Flecainide for 3 months after before reducing the dose.
You still taking flec?
I was put on Flecanide, first time ok, after that it just seemed to make it worse. I have stopped taking it now and feel much better. Question, why are you taking other tabs as well, do you have more than just Afib ?
I had Flecainade pill in the pocket. 150mg. It worked for about 3 or 4 times then I don't think it worked after that . Last December I took the usual 150 mg but after 12 hours I was still in AF, so I thought it was ok to take another 150 mg as people do take that twice a day. My heart went back to sinus. About an hour later I thought it would be ok to go to Sainsburys. I collapsed at the check out. Had to have CPR. Luckily I'm here to tell the tale. I was also taking Bisoprolol. 2.5mg. I wasn't warned or given any advice on taking it. I do remember the cardiologist saying you can take more if it doesn't work. I wasn't monitored the first time I took it. I am sure it says you should be under medical supervision the first time. As I have said before I don't have the fast heart beat AF so I think that made a difference. I should never have been prescribed those drugs. Now I only take an anti coagulant now and walk off my AF.
I have been taking 100mg Flecainide twice a day for three years. only one episode since and that was due to a nasty virus I picked up. Occasional episodes of fatigue but no real problems with it.
Hi thank you everyone for your advice, I was a bit worried as only just gone on flecainide tablets, so far ok ;-0 suzy
nervous of taking this drug owing to the possible side effects and would like to hear from anyone who is...
Bisoprolol one day and start Verapamil the next? Has anyone got any experiences of taking Verapamil and what...
400mg twice a day, and taking me off Flecainide and Bisoprolol. I have not yet got the tablets but reading...
Start a Community